# SDR HNAA2018081300190

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 46,757 hours, 40,433 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTITUDE INDICATOR ON THE PFD SHOWED A RED X AND SPEED BUGS ON SPEED TAPE.  DISAPPEARED AT VR SELECTED ADC 1 ON THE FIRST OFFICER`S REV PNL, ALL INDICATIONS NORMAL.  R & R THE PFD 2 IAW AMM 34-22-01. OPS CHECKED GOOD.   PERFORMED ADC SELF TEST IAW AMM 34-15-00-700-802-A.  OPS CHECKED GOOD. OK FOR SERVICE.
